Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2003, Volume 136, Number 2, Pages 197–208
DOI: https://doi.org/10.4213/tmf225
(Mi tmf225)
 

This article is cited in 5 scientific papers (total in 5 papers)

Universal Models of Soliton Hierarchies

A. B. Shabat

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
Full-text PDF (227 kB) Citations (5)
References:
Abstract: We consider commutativity equations and a related new model similar to the Kadomtsev–Petviashvili equation in the Sato theory. Integration of this model equation with three independent variables is based on a generalization of the Dubrovin equations and the recently developed theory of transformations of spectral problems. We give examples of equations with a fractional-power dispersion law that can be linearized in this theory.
Keywords: commutativity equations, Dubrovin equations, classical hierarchies.
Received: 16.12.2002
English version:
Theoretical and Mathematical Physics, 2003, Volume 136, Issue 2, Pages 1066–1076
DOI: https://doi.org/10.1023/A:1025057719859
Bibliographic databases:
Language: Russian
Citation: A. B. Shabat, “Universal Models of Soliton Hierarchies”, TMF, 136:2 (2003), 197–208; Theoret. and Math. Phys., 136:2 (2003), 1066–1076
Citation in format AMSBIB
\Bibitem{Sha03}
\by A.~B.~Shabat
\paper Universal Models of Soliton Hierarchies
\jour TMF
\yr 2003
\vol 136
\issue 2
\pages 197--208
\mathnet{http://mi.mathnet.ru/tmf225}
\crossref{https://doi.org/10.4213/tmf225}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2025372}
\zmath{https://zbmath.org/?q=an:1178.37091}
\elib{https://elibrary.ru/item.asp?id=13432075}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 136
\issue 2
\pages 1066--1076
\crossref{https://doi.org/10.1023/A:1025057719859}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000185531200002}
Linking options:
  • https://www.mathnet.ru/eng/tmf225
  • https://doi.org/10.4213/tmf225
  • https://www.mathnet.ru/eng/tmf/v136/i2/p197
  • This publication is cited in the following 5 articles:
    1. Konopelchenko B.G. Ortenzi G., “Parabolic Regularization of the Gradient Catastrophes For the Burgers-Hopf Equation and Jordan Chain”, J. Phys. A-Math. Theor., 51:27 (2018), 275201  crossref  mathscinet  isi  scopus  scopus
    2. Sergyeyev A, Szablikowski BM, “Central extensions of cotangent universal hierarchy: (2+1)-dimensional bi-Hamiltonian systems”, Physics Letters A, 372:47 (2008), 7016–7023  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Levi D, Winternitz P, “Continuous symmetries of difference equations”, Journal of Physics A-Mathematical and General, 39:2 (2006), R1–R63  crossref  mathscinet  zmath  isi  scopus  scopus
    4. S. B. Leble, “Necessary Covariance Conditions for a One-Field Lax Pair”, Theoret. and Math. Phys., 144:1 (2005), 985–994  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. L. Martínez Alonso, A. B. Shabat, “Hydrodynamic Reductions and Solutions of a Universal Hierarchy”, Theoret. and Math. Phys., 140:2 (2004), 1073–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:652
    Full-text PDF :283
    References:84
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025